BibTeX record journals/siamdm/AdamsS97

download as .bib file

@article{DBLP:journals/siamdm/AdamsS97,
  author    = {Michael J. Adams and
               Bryan L. Shader},
  title     = {A Construction for (\emph{t, m, s})-nets in Base \emph{q}},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {10},
  number    = {3},
  pages     = {460--468},
  year      = {1997},
  url       = {http://dx.doi.org/10.1137/S0895480195295975},
  doi       = {10.1137/S0895480195295975},
  timestamp = {Tue, 01 Feb 2011 14:01:56 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamdm/AdamsS97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}